# SDR GUUA94252041111A

- Difficulty date: April 11, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N47542
- Make and model: Beech 1900D
- Aircraft serial: UE198
- Aircraft time: 28,738 hours, 36,870 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED AIRSTAIR DOOR CAM LOCKS, DOOR DIFFICULT TO LOCK AND UNLOCK FROM OUTSIDE.  ADJUSTED AIRSTAIR DOOR UPPER FWD CAM LATCH, OPS CHECK GOOD.
